# SDR RAAA99E4020

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 571-695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK ACCESS FOR A/D 67-11-04, FOUND SEAT TRACK LOCK LUGS CHIPPED AND CORRODED AT FS 571-695 LBL 23.  REPLACED SEAT TRACK AS PER ECO 99-05, M-54 NR 121.
